It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by lisa on August 24, 2000 at 14:06:34:

My mother had an allergic reaction to her glucosamine, chondroitin, and msm supplement. This supplement greatly helps her, however she recently began to experience the same symptoms she has when she eats shellfish. I have found that although glucosamine is extracted from shellfish, this is not a common side effect. My mother's main side effect is itching. Chondroitin may cause skin rashes.

HAS ANYONE EXPERIENCED ANYTHING LIKE THIS WITH EITHER GLUCOSAMINE, CHONDROITIN, OR MSM?

Follow Ups

All times are GMT -7. The time now is 01:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!